Open Access
Translator Disclaimer
2002 Energy identity for $m$-harmonic maps
Changyou Wang, ShihShu Walter Wei
Differential Integral Equations 15(12): 1519-1532 (2002).

Abstract

For $m\ge 3$, let $M$, with dimension $m$, and $N$ be compact Riemannian manifolds without boundaries. We prove the energy identity (1.2) for a sequence of weakly convergent $m$-harmonic maps in $C^1(M,N)$. We also generalize the result to certain regular approximated $m$-harmonic maps whose tension fields are bounded in $L^{m\over m-1}$.

Citation

Download Citation

Changyou Wang. ShihShu Walter Wei. "Energy identity for $m$-harmonic maps." Differential Integral Equations 15 (12) 1519 - 1532, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1037.58011
MathSciNet: MR1920259

Subjects:
Primary: 58E20

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.15 • No. 12 • 2002
Back to Top